# SDR 2011FA0000334

- Difficulty date: May 18, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N41WA
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30211
- Engine: Cont IO360*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054000
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF LT WING THE AFT SPAR ATTACH FITTING WAS REMOVED.  SEVERE CORROSION WAS FOUND UNDER THE FITTING.  PROBABLE CAUSE IS TRAPPED MOISTURE, LACK OF PREVENTATIVE TREATMENT AND LACK OF PROPER INSPECTION OF AREA.
